Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can a high eosinophil count be attributed to a thyroid problem? Have stage 4 breast cancer

Can a high eosinophil count be attributed to a thyroid problem? My daughter 29, has stage 4 breast cancer , has had bilateral mascectomy, then cancer went to bones where she then had to have spinal surgery. Latest petscan shows a possible nodule on the right thyroid and in right tonsil area. Her tumor markers remain low but her eosiniphil counts went way up.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your daughter's problem. A thyroid problem or a metastasis cannot explain her high esoniophil count. Eosinophil counts are usually raised in conditions of allergy. The thyroid lump should be investigated further by a FNAC test (needle test) to rule out the presence of cancer.

Hoping for the best.
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor